Equi-Statistical Extension of the Korovkin Type Approximation Theorem

dc.contributor.authorKarakuş, Sevda
dc.contributor.authorDemirci, Kamil
dc.date.accessioned2014-08-11T08:33:00Z
dc.date.available2014-08-11T08:33:00Z
dc.date.issued2009
dc.description.abstractIn this paper using equi-statistical convergence, which is stronger than the usual uniform convergence and statistical uniform convergence, we obtain a general Korovkin type theorem. Then, we construct examples such that our new approximation result works but its classical and statistical cases do not work.
dc.identifier.citationKarakuş, S., Demirci, K. "Equi-Statistical Extension of the Korovkin Type Approximation Theorem". Turkish Journal of Mathematics. 33 (2009) , 159 – 168.
dc.identifier.doi10.3906/mat-0801-22
dc.identifier.scopus2-s2.0-70349093182
dc.identifier.trdizinid90489
dc.identifier.urihttp://journals.tubitak.gov.tr/math/issues/mat-09-33-2/mat-33-2-7-0801-22.pdf
dc.identifier.urihttps://hdl.handle.net/11486/263
dc.identifier.urihttps://doi.org/10.3906/mat-0801-22
dc.identifier.wosWOS:000273289900011
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Science
dc.language.isoen
dc.publisherTurkish Journal of Mathematics
dc.relation.publicationcategoryMakale - Kategorisiz
dc.subjectEqui-statistical convergence
dc.subjectPositive linear operator
dc.subjectKorovkin type theorem
dc.titleEqui-Statistical Extension of the Korovkin Type Approximation Theorem
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Equi-Statistical Extension of the Korovkin Type Approximation Theorem.pdf
Boyut:
190.62 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: